US Toll Free: +1 312 489 8168 OR +1 312 757 1974
Your safe, Secure, Reliable online drug store

Zyrtec

Product Zyrtec
Availability In Stock
Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: Runny nose Sneezing Itchy, watery eyes Itching of the nose or throat

Available Options


5 mg x 30 Pills
$119
  Add to Cart
5 mg x 60 Pills
$160
  Add to Cart
5 mg x 90 Pills
$201
  Add to Cart
 
10 mg x 30 Pills
$129
  Add to Cart
10 mg x 60 Pills
$173
  Add to Cart
10 mg x 90 Pills
$215
  Add to Cart
 

Zyrtec (cetirizine) is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. Zyrtec is used to trea cold or allergyt symptoms such as sneezing, itching, watery eyes, or runny nose. Zyrtec is also used to treat itching and swelling caused by chronic urticaria (hives). Zyrtec may also be used for purposes not listed in this medication guide.
You should not use Zyrtec if you are allergic to cetirizine. Ask a doctor or pharmacist if it is safe for you to take this medicine if you have any medical conditions. FDA pregnancy category B. Zyrtec is not expected to be harmful to an unborn baby. Tell your doctor if you are pregnant or plan to become pregnant during treatment. Cetirizine can pass into breast milk and may harm a nursing baby. Do not use Zyrtec without telling your doctor if you are breast-feeding a baby.
Use Zyrtec exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended. You may take Zyrtec with or without food. The chewable tablet must be chewed before you swallow it. Do not swallow the Zyrtec dissolving tablet whole. Allow it to dissolve in your mouth without chewing. Swallow several times as the tablet dissolves. If desired, you may drink liquid to help swallow the dissolved tablet. Measure liquid Zyrtec with a special dose-measuring spoon or cup, not a regular table spoon. If you do not have a dose-measuring device, ask your pharmacist for one. Call your doctor if your symptoms do not improve, if they get worse, or if you also have a fever. Store this medicine at room temperature away from moisture and heat. Do not allow the liquid form of this medicine to freeze.
Zyrtec is available in tablet as well as in syrup formulation that is taken orally. It is recommended that you follow the directions or prescriptions given by your doctor carefully, and enquire from your doctor or pharmacist to explain any part you do not understand. It is usually prescribed to take the medicine once after diet not in empty stomach. Typically, the dosage of zyrtec is as follows - Adults and children 6 six years and above: 1 tablet (10mg) daily Children of 1 to 6 six years: Half a tablet (5mg) daily. Zyrtec is fast acting drug, usually relieving symptoms within 10 to 2 minutes after taking it. The drug is none sedating and it effects can last for twenty four hours, so you only need to take once a day. For children under the age of twelve years, twice a daily dosage is recommended as the effect of the drug does not last long in children.
Applies to Zyrtec: oral solution, oral tablets and chewable tablets Side effects include: Adults and children ≥12 years of age: Somnolence, fatigue, dry mouth. Insomnia reported with cetirizine (the active ingredient contained in Zyrtec) hydrochloride-pseudoephedrine hydrochloride fixed combination. Children 2–11 years of age: Headache, pharyngitis, abdominal pain. Children 6 months to 2 years of age: Irritability, fussiness, insomnia, fatigue, malaise.
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficult breathing; swelling of your face, lips, tongue, or throat. Call your doctor at once if you have a serious side effect such as: fast, pounding, or uneven heartbeat; weakness, tremors (uncontrolled shaking), or sleep problems (insomnia); severe restless feeling, hyperactivity; confusion; problems with vision; or urinating less than usual or not at all.
Tell your doctor if you regularly use other medicines that make you sleepy (such as other cold or allergy medicine, narcotic pain medicine, sleeping pills, muscle relaxers, and medicine for seizures, depression, or anxiety). They can add to sleepiness caused by cetirizine. This list is not complete and other drugs may interact with cetirizine. Tell your doctor about all medications you use. This includes prescription, over-the-counter, vitamin, and herbal products. Do not start a new medication without telling your doctor.
Our telephones US Toll Free: +1 866 978 68 81 Or +1 718 355 84 84